Alert archive / Florida / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 183, NWS Jacksonville, FL

June 26, 2017Clay County, Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 26, 2017, 4:54 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2017, 4:54 PM EDT (20:54 UTC)
Expired
Jun 26, 2017, 5:45 PM EDT
In force
51 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, FL, Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:19 PM EDTHAIL 0.755 Ene Mandarin, FLTRAINED SPOTTER REPORTED DIME SIZE HAIL NEAR OLD ST.AUGUSTINE RD. AND I-95.
Jun 26, 5:30 PM EDTTSTM WND DMG2 Nne Lakeside, FLBROADCAST MEDIA REPORTED TREE DOWN ACROSS BLANDING BLVD. NEAR CONSTITUTION. TRAFFIC STOPPED UNTIL TREE WAS CLEARED.
Jun 26, 5:37 PM EDTTSTM WND DMG4 Ene Green Cove Spring, FL911 REPORTED TREE DOWN S.R. 13 AND 16A. TIME ESTIMATED USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

012 
WUUS52 KJAX 262054
SVRJAX
FLC019-031-109-262145-
/O.NEW.KJAX.SV.W.0183.170626T2054Z-170626T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
454 PM EDT MON JUN 26 2017

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Johns County in northeastern Florida...
  Northeastern Clay County in northeastern Florida...
  Southeastern Duval County in northeastern Florida...

* Until 545 PM EDT

* At 454 PM EDT, severe thunderstorms were located along a line
  extending from near Baymeadows to Bellair-Meadowbrook Terrace,
  moving south at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Orange Park, Green Cove Springs, Unf, Mandarin, Fruit Cove, World
  Golf Village, Fleming Island, Baymeadows, Durbin and Oakleaf
  Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2995 8139 2990 8189 3023 8186 3028 8151
TIME...MOT...LOC 2054Z 350DEG 23KT 3021 8158 3019 8177 

HAIL...0.75IN
WIND...60MPH
 
$$

HESS
1 follow-up statement
418 
WWUS52 KJAX 262110
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
510 PM EDT MON JUN 26 2017

FLC019-031-109-262145-
/O.CON.KJAX.SV.W.0183.000000T0000Z-170626T2145Z/
St. Johns FL-Clay FL-Duval FL-
510 PM EDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN ST. JOHNS...NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL
COUNTIES...

At 509 PM EDT, severe thunderstorms were located along a line
extending from near Fruit Cove to Doctors Inlet, moving south at 25
mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Orange Park, Green Cove Springs, Unf, Mandarin, Fruit Cove, World
Golf Village, Fleming Island, Baymeadows, Durbin and Oakleaf
Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2995 8139 2990 8189 3023 8186 3028 8151
TIME...MOT...LOC 2109Z 353DEG 20KT 3014 8158 3012 8177 

HAIL...0.75IN
WIND...60MPH
 
$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:51 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 26, 2:51 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
251 PM EDT Mon Jun 26 2017

.NEAR TERM.../THROUGH TUESDAY/...

Near stationary frontal boundary will slowly sink South across
region through Tuesday as high pressure builds to the Northwest. The
airmass will remain moist across the region through Tuesday. The
combination of the moist airmass, diurnal instability and convergence
along boundary will result in numerous and showers and storms
this afternoon into the evening, then again Tuesday afternoon.
Shower activity could linger through the night across NE FL due to
the frontal boundary. Daytime temperatures will be a little
cooler than normal this period due to the coverage of clouds and
precipitation.

.SHORT TERM.../TUESDAY NIGHT-THURSDAY/...

Old frontal boundary will remain nearly stationary west-east
over the central FL area with a plume of moisture along
and just north of the boundary. Southeast Georgia remains
relatively in a dry airmass. High pressure is centered over VA
area which slowly moves eastward through Wed-Wed night resulting
in breezy onshore flow for the coastal areas. From Wed night
through Thursday the trend in the model guidance is for the front
and associated moisture to shift northward in response mean layer
ridge moving into the wern ATLC and weak trough aloft to dissipate
along the SE U.S. coast. Low level flow turns east to southeast
pumping deep moisture well into GA Thursday to Thursday night. Wed
should see scattered convection mainly over inland NE FL
associated with low level convergence and daytime heating...and
more isolated shallow convection elsewhere. Rain chances should
diminish through the evening but onshore flow may bring a low
chance of showers to the coastal areas mainly over NE FL through
overnight hours. Better chance of rain all areas Thursday as old
front drifts northward and sea breezes act on this enhanced
moisture. Best chances in the ~55-65 percent range over inland
areas from Marion county northwest to Valdosta and Waycross GA. A
bit lower chances elsewhere. Chances may start first along the
coast as sea breeze forms...then elevated chances of rain
translate inland mid to late aftn ahead of (west) of the east sea
breeze and toward the west coast sea breeze. Locally heavy
rainfall is the main concern both Wed and Thu...especially
northeast FL where highest moisture and low level forcing is
expected. High temps near 90 inland to around the 85-89 near the
coastal areas Wed...and a bit lower all areas on Thu mid to upper
80s due to higher rain chances and clouds.

.LONG TERM.../FRIDAY-MONDAY/...

Deep layer moisture expected over the area Friday though Saturday
mean layer ridge will be parked over north and central FL. PWATS
look to be about 105-120 percent of normal. We expect at least
scattered showers and storms each day Fri and Sat though largely
delayed until least late morning or early aftn. Whatever is left
of weak front lifts north into southeast U.S. Fri through Sat.
Southeast low level flow Fri should push the best chance of rain
inland...but more southerly flow expected Sat which will push the
axis of higher rain chances a little further eastward. Sun-
Mon...both GFS and ECMWF develop weak low level trough/thermal
trough over GA and nrn GA which should maintain elevated rain
chances. Each day, model consensus gives rain chances around or
above 60 percent. Max temps each day will be held in check by
clouds/precip...close to normal or just below normal in the upper
80s to lower 90s. Locally heavy rainfall, frequent lightning, and
strong gusty winds will be possible with the strongest storms each
day.

.AVIATION...

Thunderstorms will increase in coverage across the area this
afternoon, with restrictions expected. The convection will dissipate
later this evening, then initiate once again toward noon on Tuesday.

&&

.MARINE...

A nearly stationary front will slowly move South across area waters
through Tuesday night, as high pressure builds to the Northwest and
North. High pressure ridge will build to the Northeast Wednesday,
then to the East over the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  90  70  89 /  20  40  20  20
SSI  74  86  75  85 /  30  40  20  10
JAX  72  86  71  87 /  60  60  20  20
SGJ  73  87  73  85 /  60  60  20  30
GNV  72  88  71  89 /  60  70  20  40
OCF  73  89  71  89 /  50  70  20  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Struble/Shashy/McGinnis
Hazardous weather outlook, Jun 26, 5:08 AM EDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Jacksonville FL
508 AM EDT Mon Jun 26 2017

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-271000-
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union-
Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion-
Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling-
Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn-
Echols-Clinch-Charlton-Inland Camden-Coastal Camden-
508 AM EDT Mon Jun 26 2017

...LOCALLY HEAVY RAINFALL POSSIBLE TODAY...

This Hazardous Weather Outlook is for Northeast Florida,
Southeast Georgia and the Adjacent Coastal Waters.

.DAY ONE...Today and Tonight...

A slow moving front will move across the area today with waves of
showers and isolated thunderstorms expected through midday. This
afternoon and evening, thunderstorm coverage will increase
especially along the coast and inland generally east of the I-75
corridor. Locally heavy rainfall could cause flooding, especially
where heavy rainfall recently occurred. Gusty winds and frequent
lightning strikes are also possible. Storm motion will be to the
east around 10 to 15 mph.

Rainfall will decrease in coverage and intensity after sunset as
the front settles across north Florida.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Thunderstorms are possible each day, with an increase in coverage
this weekend in advance of a front. Locally heavy rainfall, gusty
winds and frequent lightning will be possible in the strongest
thunderstorms, mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For additional information, visit the National Weather Service in
Jacksonville website on the internet at weather.gov/jax.

In the hours before

Special weather statement, Jun 26, 4:36 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
436 PM EDT MON JUN 26 2017

FLZ036-262115-
Alachua FL-
436 PM EDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALACHUA COUNTY UNTIL
515 PM EDT...

At 436 PM EDT, Doppler radar was tracking a strong thunderstorm near
Archer, or 12 miles northeast of Bronson, moving east at 15 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Gainesville, Archer, University Of Florida, Gainesville Airport,
Newnans Lake, Newberry and Micanopy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2949 8256 2954 8256 2954 8263 2969 8261
      2970 8222 2948 8224 2948 8250
TIME...MOT...LOC 2036Z 275DEG 13KT 2960 8254

HESS
Special weather statement, Jun 26, 4:43 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
443 PM EDT MON JUN 26 2017

FLZ040-262130-
Marion FL-
443 PM EDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
530 PM EDT...

At 442 PM EDT, Doppler radar was tracking a strong thunderstorm near
Santos, or 10 miles northwest of The Villages, moving east at 15 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Salt Springs, Juniper Springs, Lynne, Weirsdale, Santos, Ocklawaha,
Moss Bluff, Silver Springs Shores, Lake Weir and Belleview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2913 8215 2937 8174 2937 8170 2916 8164
      2905 8164 2905 8166 2899 8166 2896 8204
      2896 8213 2897 8213
TIME...MOT...LOC 2042Z 264DEG 13KT 2905 8206

HESS
Special weather statement, Jun 26, 4:47 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
447 PM EDT MON JUN 26 2017

FLZ023>025-GAZ164-262130-
Inland Duval FL-Baker FL-Inland Nassau FL-Charlton GA-
447 PM EDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
SOUTHEASTERN BAKER...SOUTHWESTERN DUVAL AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 530 PM EDT...

At 446 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Glen St. Mary to near Cisco Gardens. Movement
was northeast at 10 mph.

Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.

Locations impacted include...
Macclenny, Glen St. Mary, Cecil Field, Cisco Gardens, Normandy,
Bryceville, Baldwin, Jacksonville Heights and Whitehouse Air Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3040 8217 3047 8176 3021 8175 3022 8224
TIME...MOT...LOC 2046Z 238DEG 9KT 3028 8215 3033 8182

HESS
Local storm report, Jun 26, 4:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     4 W MAYPORT             30.39N 81.48W
06/26/2017  M41 MPH          DUVAL              FL   MESONET

            MESONET STATION MEASURED A THUNDERSTORM WIND GUST OF 41
            MPH.

&&

NMCGINN
Special weather statement, Jun 26, 4:52 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
452 PM EDT MON JUN 26 2017

GAZ136-262115-
Wayne GA-
452 PM EDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAYNE COUNTY UNTIL
515 PM EDT...

At 451 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gardi, moving south at 15 mph.

Wind gusts of near 45 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Jesup, Gardi, Broadhurst and Mount Pleasant.

LAT...LON 3163 8177 3161 8177 3162 8176 3161 8175
      3160 8175 3161 8174 3150 8164 3149 8164
      3146 8161 3146 8162 3135 8186 3135 8192
      3153 8201 3163 8179
TIME...MOT...LOC 2051Z 339DEG 14KT 3154 8184

SHASHY
Special weather statement, Jun 26, 4:53 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Jacksonville FL
453 PM EDT MON JUN 26 2017

GAZ134-135-151-262130-
Pierce GA-Bacon GA-Appling GA-
453 PM EDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIERCE...SOUTHEASTERN
BACON AND SOUTH CENTRAL APPLING COUNTIES UNTIL 530 PM EDT...

At 452 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bristol, or 11 miles east of Alma, moving south at 15 mph.

Wind gusts of 40 to 50 mph can be expected along with possible minor
wind damage.

Locations impacted include...
Patterson, Offerman, Jamestown, Bristol and New Lacy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3133 8210 3131 8239 3136 8239 3136 8240
      3137 8241 3158 8239 3160 8218
TIME...MOT...LOC 2052Z 354DEG 12KT 3152 8228

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:18 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns87 min
Jun 25, 8:33 PM EDTAreal Flood WarningJAXClay, Duval117 min
Jun 25, 9:16 PM EDTAreal Flood AdvisoryJAXPutnam, Saint Johns119 min
Jun 25, 9:21 PM EDTSpecial Marine WarningJAX39 min
Jun 25, 9:53 PM EDTAreal Flood WarningJAXSaint Johns112 min
Jun 25, 9:58 PM EDTFlash Flood WarningJAXSaint Johns2 hr
Jun 26, 2:22 PM EDTSpecial Weather StatementJAXFlagler38 min
Jun 26, 2:36 PM EDTSpecial Weather StatementJAXFlagler39 min
Jun 26, 2:47 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jun 26, 3:00 PM EDTSpecial Marine WarningJAX2 hr
Jun 26, 3:13 PM EDTSpecial Weather StatementJAXFlagler47 min
Jun 26, 3:16 PM EDTAreal Flood AdvisoryJAXFlagler119 min
Jun 26, 3:21 PM EDTSpecial Weather StatementJAXColumbia39 min
Jun 26, 3:29 PM EDTSpecial Weather StatementJAXNassau46 min
Jun 26, 3:43 PM EDTAreal Flood WarningJAXFlagler92 min
Jun 26, 3:54 PM EDTSpecial Weather StatementJAXUnion51 min
Jun 26, 3:55 PM EDTSpecial Weather StatementJAXSaint Johns50 min
Jun 26, 4:01 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 26, 4:03 PM EDTSpecial Marine WarningJAX117 min
Jun 26, 4:06 PM EDTSpecial Weather StatementJAXDuval39 min
Jun 26, 4:26 PM EDTAreal Flood AdvisoryJAXDuval, Nassau2 hr
Jun 26, 4:34 PM EDTSpecial Weather StatementJAXDuval41 min
Jun 26, 4:36 PM EDTSpecial Weather StatementJAXAlachua39 min
Jun 26, 4:39 PM EDTAreal Flood AdvisoryJAXPutnam96 min
Jun 26, 4:43 PM EDTSpecial Weather StatementJAXMarion47 min
Jun 26, 4:47 PM EDTSpecial Weather StatementJAXBaker43 min
Jun 26, 5:01 PM EDTAreal Flood WarningJAXClay, Duval, Saint Johns119 min
Jun 26, 5:14 PM EDTAreal Flood AdvisoryJAXMarion3 hr
Jun 26, 5:19 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns26 min
Jun 26, 5:20 PM EDTSpecial Weather StatementJAXBaker40 min
Jun 26, 5:22 PM EDTSpecial Weather StatementJAXClay38 min
Jun 26, 5:31 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns59 min
Jun 26, 5:37 PM EDTAreal Flood AdvisoryJAXBaker, Nassau83 min
Jun 26, 5:37 PM EDTSpecial Weather StatementJAXMarion38 min
Jun 26, 5:42 PM EDTAreal Flood AdvisoryJAXClay93 min
Jun 26, 5:45 PM EDTSpecial Marine WarningJAX2 hr
Jun 26, 5:53 PM EDTSpecial Weather StatementJAXPutnam52 min
Jun 26, 5:55 PM EDTAreal Flood WarningJAXDuval, Saint Johns3 hr
Jun 26, 6:30 PM EDTAreal Flood AdvisoryJAXAlachua, Clay, Putnam2 hr
Jun 26, 6:33 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jun 26, 6:36 PM EDTSpecial Weather StatementJAXPutnam39 min
Jun 26, 6:50 PM EDTAreal Flood AdvisoryJAXSaint Johns115 min
Jun 26, 6:59 PM EDTSpecial Weather StatementJAXColumbia46 min
Jun 26, 7:12 PM EDTSpecial Weather StatementJAXGilchrist48 min
Jun 26, 7:17 PM EDTAreal Flood AdvisoryJAXMarion88 min
Jun 26, 7:25 PM EDTSpecial Weather StatementJAXColumbia35 min
Jun 26, 7:39 PM EDTSpecial Weather StatementJAXPutnam36 min
Jun 26, 7:49 PM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist86 min
Jun 26, 7:56 PM EDTAreal Flood AdvisoryJAXFlagler, Marion, Putnam, Saint Johns94 min

Nearby

Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.